# SDR IPXA2020030352704

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 33,497 hours, 23,139 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004166A
- Part serial: A20321
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3ROBBED NO 8 SLAT FROM A/C N410UP HAS DELAMINATION REQUIRES REPAIRREPAIRED IAW SRM B757-51-70-10-2R-4
